Volume 17, Issue 4, pp 465-476
Publication Date: 2017-09-23
Muhammad Aslam Noor - Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
Khalida Inayat Noor - Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
Farhat Safdar - Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
In this paper, we introduce and investigate a new class of generalized convex functions, called generalized log-convex function. We establish some new Hermite-Hadamard integral inequalities via generalized log-convex functions. Our results represent refinement and improvement of the previously known results. Several special cases are also discussed. The concepts and techniques of this paper may stimulate further research in this field.
Generalized convex functions, generalized \(\log\)-convex functions, Hermite-Hadamard type inequalities
 M. Alomari, M. Darus, S. S. Dragomir, New inequalities of Simpson’s type for s-convex functions with applications, Res. Rep. Collect., 12 (2009), 1–18.
 G. D. Anderson, M. K. Vamanamurthy, M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335 (2007), 1294–1308.
 B. C. Carlson, Special functions of applied mathematics, Academic Press, New York, (1977).
 G. Cristescu, Improved integral inequalities for products of convex functions, JIPAM. J. Inequal. Pure Appl. Math., 6 (2005), 6 pages.
 G. Cristescu, L. Lups¸a, Non-connected convexities and applications, Applied Optimization, Kluwer Academic Publishers, Dordrecht, (2002).
 M. R. Delavar, S. S. Dragomir, On \(\eta\)-convexity, Math. Inequal. Appl., 20 (2016), 203–216.
 M. R. Delavar, F. Sajadian, Hermite-Hadamard type integral inequalities for log-\(\eta\)-convex function, Math. Comp. Sci., 1 (2016), 86–92.
 S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, RGMIA Monographs, Victoria University, Australia, (2000).
 M. E. Gordji, M. R. Delavar, M. De La Sen, On \(\varphi\) convex functions, J. Math. Inequal., 10 (2016), 173–183.
 M. E. Gordji, S. S. Dragomir, M. R. Delavar, An inequality related to \(\eta\)-convex functions, II, Int. J. Nonlinear Anal. Appl., 6 (2015), 27–33.
 D. H. Hyers, S. M. Ulam, Approximately convex functions, Proc. Amer. Math. Soc., 3 (1952), 821–828.
 C. P. Niculescu, The Hermite-Hadamard inequality for log-convex functions, Nonlinear Anal., 75 (2012), 662–669.
 C. P. Niculescu, L. E. Persson, Convex functions and their applications, A contemporary approach, CMS Books in Mathematics/Ouvrages de Mathmatiques de la SMC, Springer, New York, (2006).
 M. A. Noor, On Hadamard integral inequalities involving two log-preinvex functions, JIPAM. J. Inequal. Pure Appl. Math., 8 (2007), 6 pages.
 M. A. Noor, K. I. Noor, M. U. Awan, Hermite-Hadamard inequalities for relative semi-convex functions and applications, Filomat, 28 (2014), 221–230.
 M. A. Noor, K. I. Noor, M. U. Awan, Some characterizations of harmonically log-convex functions, Proc. Jangjeon Math. Soc., 17 (2014), 51–61.
 M. A. Noor, K. I. Noor, M. U. Awan, Generalized convexity and integral inequalities, Appl. Math. Inf. Sci., 9 (2015), 233–243.
 M. A. Noor, K. I. Noor, S. Iftikhar, F. Safdar, Integral inequaities for relative harmonic (\(s,\eta\))-convex functions, Appl. Math. Comput. Sci., 1 (2016), 27–34.
 M. A. Noor, K. I. Noor, F. Safdar, Generalized geometrically convex functions and inequalities, J. Inequal Appl., 2017 (2017), 19 pages.
 M. A. Noor, K. I. Noor, F. Safdar, Integral inequalities via generalized (\(\alpha,m\))-convex functions, J. Nonlinear Funct. Anal., 2017 (2017), 13 pages.
 J. E. Peˇcari´c, F. Proschan, Y. L. Tong, Convex functions, partial orderings, and statistical applications, Mathematics in Science and Engineering, Academic Press, Inc., Boston, MA, (1992).
 M. Z. Sarikaya, On Hermite Hadamard inequalities for product of two log-\(\varphi\)- convex functions, Int. J. Modern Math. Sci., 6 (2013), 184–191.
 M. Tunc¸, Some integral inequalities for logarithmically convex functions, J. Egyptian Math. Soc., 22 (2014), 177–181.